# SDR GUUA93653092908A

- Difficulty date: September 29, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 26,200 hours, 31,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED EXFOLIATION AT THE LOWER FUSELAGE SKIN AT FS 438.250 STRINGER 16.  REMOVED DAMAGED SKIN FABRICATED AND INSTALLED AN EXTERNAL REPAIR DOUBLER.
